# SDR P5CA9600850

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: S-Rail
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED S-RAIL NR 4 ENGINE AT 10 O'CLOCK POSITION.  WELD REPAIRED STRESS RELIEVED AND FLAP PEENED PER PRATT AND WHITNEY MAINTENANCE MANUAL 72-53-01.
